# SDR FDEA202304120629

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N177FE
- Make and model: Boeing 767-300
- Aircraft serial: 63108
- Aircraft time: 6,505 hours, 3,177 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: 113T3100108G
- Part serial: 000312
- Condition: Dented
- Location: Zone 600
- Part time: 6,505 hours, 3,177 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, OUTBOARD FLAP, LOWER SURFACE, WITH DENT (NEAR TO INBOARD FLAP TRACK). RH WING, OUTBOARD FLAP, LOWER SURFACE, WAS REPAIRED IAW B767 SRM 57-53-01-2R PAG. 1-9   AND B767 SRM 51-70-10-2R REP. 4 PAG. 150-151 FIG. 201  REV. 85 DEC15/2022
